# SDR 2001UALA02477

- Difficulty date: December 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 21,100 hours, 3,340 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROX LIGHT AT SEAT 42D IS INOP.  BULB IN FLOOR PROXIMITY LIGHT ASSY FAILED.  REPLACED FLOOR PROXIMITY LIGHT ASSY.
